# SDR AALA201812041002

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 28,376 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY RIGHT EMERGENCY LIGHT ASSEMBLY WAS CRACKED.  REPLACED THE RIGHT EMERGENCY LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
